MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; FAD; STENT, URETERAL

COOK INC BANDER URETERAL DIVERSION STENT SET; FAD; STENT, URETERAL
Model Number G16997
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2a: catheter, nephrostomy.D2b: lje.E1 - title: bsn, rn, ms, cnor nurse manager.H3 ¿ the device return is unknown.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that, during the procedure of ureteral stent removal, a bander ureteral diversion stent set fractured while being removed.The patient had a previously placed ureteral stent, leaving a retained fragment stent within the urinary tract.The retained fragment could not be retrieved using standard cystoscopic techniques.As a result of this device failure, the patient will require an additional operative intervention.A percutaneous nephrolithotomy (pcnl)-type procedure with percutaneous renal access will be necessary to retrieve the retained stent fragment.No other adverse effects were reported for this incident.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
FAD; STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25752053
Report Number1820334-2026-00722
Device Sequence Number10242908
Product Code FAD
UDI-Device Identifier00827002169975
UDI-Public(01)00827002169975(17)260817(10)15614127
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberG16997
Device Catalogue Number025226
Device Lot Number15614127
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown